Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


severe leg pain poss damage
May 9, 2010

i have been on combivir and viramune for 15 years or more i have 20 years none detectable and 900 cd4 however inflammation is great in my legs is it time to change meds. is this possibly side effects

Response from Dr. McGowan

Thanks for your question.

It depends on what is causing your leg pain...zidovudine, wch is part of combivir, can cause irritation of muscle (myositis) and sometimes neuropathy. If your doctor thinks you may have either of these conditions then a switcyh from combivir may help. If it is due to arthritis or blood flow issues, etc then a switch may not help. You should go over this with your doctor.

Best, Joe PS: Congratulations on your great success on treatment over all these years!



Previous
combivir sustiva to atripla
Next
diluted Semen

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement